# SDR ASAA2023101645702

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 59,280 hours, 17,633 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01687669
- Condition: Inoperative
- Location: Cockpit
- Part time: 819 hours, 330 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT A DISCONNECTED TWICE IN CRUISE, AUTOPILOT B DISCONNECTED ONCE IN CRUISE. NO APPARENT CAUSE NOTED. GROUNDED - YES. RELEASED PER MEL 22-1G BOTH AUTOPILOT INOP AND MEL 22-99B CATIII AUTOLANDNOT AUTHORIZED. AUTH BY SEAMC JARED @ 0005Z. DFCS BITE PROCEDURE 22-11 TASK 801. FOUND MCP INOP. REMOVED AND REPLACED MCP. REF AMM 22-11-34. BITE TEST PASSED. THIS REMOVES MEL 22-1G AND MEL 22-99B. CATIII TECH NEED FOR UPGRADE.
